# SDR SWAA2024102242918

- Difficulty date: September 28, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA STRUCTURE HAS LIGHT CORROSION AROUND FASTENER HOLES OF ZEE ANGLE AT FWD SERVICE DOOR STA 294 TO STA 328. RBL 56.<[01] REMOVED CORROSION PER SRM 51-10-02. MAX MATERIAL REMOVED 0.016?. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-10-15-1A-2.;[02] CW INSP. STEP #1 OUT OF LIMITS.;[03] REMOVED DAMAGED ANGLE PER SRM 51-40-02 FOR REPLACEMENT.;[04] CW INSP. STEP#3.;[05] LOCATED AND DRILLED NEW ANGLE PER SRM 51-40-05.;[06] ITEM #5 INSPECTED WORK ABOVE OK TO INSTALL;[07] INSTALLED NEW SERVICEABLE ANGLE PER SRM 51-40-02.;[08] INSPECTED WORK ABOVE
